Irreducibility criterion for algebroid curves

Takafumi Shibuta

    Research output: Contribution to journalArticlepeer-review


    The purpose of this paper is to give an algorithm for deciding the irreducibility of reduced algebroid curves over any algebraically closed field without using resolution of singularities. To do this, we introduce a new notion of local tropical variety which is a straightforward extension of tropism introduced by Maurer, and we prove an analogue of the the fundamental theorem of tropical geometry.

    Original languageEnglish
    Pages (from-to)531-554
    Number of pages24
    JournalMathematics of Computation
    Issue number281
    Publication statusPublished - 2013

    All Science Journal Classification (ASJC) codes

    • Algebra and Number Theory
    • Computational Mathematics
    • Applied Mathematics


    Dive into the research topics of 'Irreducibility criterion for algebroid curves'. Together they form a unique fingerprint.

    Cite this